Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
133 Publications
2016 | Published | Journal Article | IST-REx-ID: 1282 |

Gundert, A., & Wagner, U. (2016). On eigenvalues of random complexes. Israel Journal of Mathematics. Springer. https://doi.org/10.1007/s11856-016-1419-1
[Preprint]
View
| DOI
| Download Preprint (ext.)
2016 | Published | Journal Article | IST-REx-ID: 1522 |

Avvakumov, S. (2016). The classification of certain linked 3-manifolds in 6-space. Moscow Mathematical Journal. Independent University of Moscow. https://doi.org/10.17323/1609-4514-2016-16-1-1-25
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2016 | Published | Journal Article | IST-REx-ID: 1523 |

Gundert, A., & Wagner, U. (2016). On topological minors in random simplicial complexes. Proceedings of the American Mathematical Society. American Mathematical Society. https://doi.org/10.1090/proc/12824
[Preprint]
View
| DOI
| Download Preprint (ext.)
2015 | Published | Conference Paper | IST-REx-ID: 1595 |

Fulek, R., Pelsmajer, M., & Schaefer, M. (2015). Hanani-Tutte for radial planarity (Vol. 9411, pp. 99–110). Presented at the GD: Graph Drawing and Network Visualization, Los Angeles, CA, USA: Springer. https://doi.org/10.1007/978-3-319-27261-0_9
[Submitted Version]
View
| Files available
| DOI
2015 | Draft | Preprint | IST-REx-ID: 8183 |

Avvakumov, S., Mabillard, I., Skopenkov, A., & Wagner, U. (n.d.). Eliminating higher-multiplicity intersections, III. Codimension 2. arXiv.
[Preprint]
View
| Files available
| Download Preprint (ext.)
| arXiv
2015 | Published | Journal Article | IST-REx-ID: 1642 |

Fulek, R., Kynčl, J., Malinovič, I., & Pálvölgyi, D. (2015). Clustered planarity testing revisited. Electronic Journal of Combinatorics. Electronic Journal of Combinatorics. https://doi.org/10.37236/5002
[Published Version]
View
| Files available
| DOI
| arXiv
2015 | Published | Journal Article | IST-REx-ID: 1682 |

Franek, P., & Krcál, M. (2015). Robust satisfiability of systems of equations. Journal of the ACM. ACM. https://doi.org/10.1145/2751524
[Preprint]
View
| DOI
| Download Preprint (ext.)
2015 | Published | Conference Paper | IST-REx-ID: 1685 |

Cohen Addad, V., & de Mesmay, A. N. (2015). A fixed parameter tractable approximation scheme for the optimal cut graph of a surface (Vol. 9294, pp. 386–398). Presented at the ESA: European Symposium on Algorithms, Patras, Greece: Springer. https://doi.org/10.1007/978-3-662-48350-3_33
[Preprint]
View
| DOI
| Download Preprint (ext.)
2015 | Published | Journal Article | IST-REx-ID: 1688 |

Karasev, R., Kynčl, J., Paták, P., Patakova, Z., & Tancer, M. (2015). Bounds for Pach’s selection theorem and for the minimum solid angle in a simplex. Discrete & Computational Geometry. Springer. https://doi.org/10.1007/s00454-015-9720-z
[Preprint]
View
| DOI
| Download Preprint (ext.)
2015 | Published | Journal Article | IST-REx-ID: 1730 |

Colin De Verdière, É., Hubard, A., & de Mesmay, A. N. (2015). Discrete systolic inequalities and decompositions of triangulated surfaces. Discrete & Computational Geometry. Springer. https://doi.org/10.1007/s00454-015-9679-9
[Preprint]
View
| DOI
| Download Preprint (ext.)
2015 | Published | Conference Paper | IST-REx-ID: 1510 |

Franek, P., & Krcál, M. (2015). On computability and triviality of well groups (Vol. 34, pp. 842–856). Presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SOCG.2015.842
[Published Version]
View
| Files available
| DOI
2015 | Published | Conference Paper | IST-REx-ID: 1511 |

Goaoc, X., Mabillard, I., Paták, P., Patakova, Z., Tancer, M., & Wagner, U. (2015). On generalized Heawood inequalities for manifolds: A Van Kampen–Flores-type nonembeddability result (Vol. 34, pp. 476–490). Presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SOCG.2015.476
[Published Version]
View
| Files available
| DOI
2015 | Published | Conference Paper | IST-REx-ID: 1512 |

Goaoc, X., Paták, P., Patakova, Z., Tancer, M., & Wagner, U. (2015). Bounding Helly numbers via Betti numbers (Vol. 34, pp. 507–521). Presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SOCG.2015.507
[Submitted Version]
View
| Files available
| DOI
2015 | Published | Book Chapter | IST-REx-ID: 1596 |

Fulek, R., & Radoičić, R. (2015). Vertical visibility among parallel polygons in three dimensions. In Graph Drawing and Network Visualization (Vol. 9411, pp. 373–379). Los Angeles, CA, United States: Springer Nature. https://doi.org/10.1007/978-3-319-27261-0_31
[Submitted Version]
View
| Files available
| DOI
2014 | Published | Conference Paper | IST-REx-ID: 2159 |

Mabillard, I., & Wagner, U. (2014). Eliminating Tverberg points, I. An analogue of the Whitney trick. In Proceedings of the Annual Symposium on Computational Geometry (pp. 171–180). Kyoto, Japan: ACM. https://doi.org/10.1145/2582112.2582134
[Submitted Version]
View
| Files available
| DOI
2014 | Published | Conference Paper | IST-REx-ID: 10793
Fulek, R., Kynčl, J., Malinović, I., & Pálvölgyi, D. (2014). Clustered planarity testing revisited. In International Symposium on Graph Drawing (Vol. 8871, pp. 428–436). Cham: Springer Nature. https://doi.org/10.1007/978-3-662-45803-7_36
[Preprint]
View
| Files available
| DOI
| arXiv
2014 | Published | Journal Article | IST-REx-ID: 1842 |

Cibulka, J., Gao, P., Krcál, M., Valla, T., & Valtr, P. (2014). On the geometric ramsey number of outerplanar graphs. Discrete & Computational Geometry. Springer. https://doi.org/10.1007/s00454-014-9646-x
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
2014 | Published | Journal Article | IST-REx-ID: 2154 |

Matoušek, J., & Wagner, U. (2014). On Gromov’s method of selecting heavily covered points. Discrete & Computational Geometry. Springer. https://doi.org/10.1007/s00454-014-9584-7
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
2014 | Published | Conference Paper | IST-REx-ID: 2157 |

Matoušek, J., Sedgwick, E., Tancer, M., & Wagner, U. (2014). Embeddability in the 3 sphere is decidable. In Proceedings of the Annual Symposium on Computational Geometry (pp. 78–84). Kyoto, Japan: ACM. https://doi.org/10.1145/2582112.2582137
[Submitted Version]
View
| Files available
| DOI
| Download Submitted Version (ext.)
2014 | Published | Journal Article | IST-REx-ID: 2184 |

Čadek, M., Krcál, M., Matoušek, J., Sergeraert, F., Vokřínek, L., & Wagner, U. (2014). Computing all maps into a sphere. Journal of the ACM. ACM. https://doi.org/10.1145/2597629
[Preprint]
View
| DOI
| Download Preprint (ext.)